# SDR FDEA202401270177

- Difficulty date: January 27, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 113T510223G
- Condition: Damaged
- Location: Frm 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE TRACE AT FR28 PLUS 7", S-46L ACCOMPLISHED THE DOUBLER REPAIR, THIS IS CAT.B REPAIR I.A.W A300-600F SRM 53-10-12-201, PARA.11, PAGE.279-288, FIG.208 (SHEET-2) & SRI:53-10-12-201, IIR:53-10-12-2-002-00, PARA.3B,   TABLE.205.  MAJOR REPAIR.
